# SDR R61A201303020210

- Difficulty date: March 2, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 16,424 hours, 12,863 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40305
- Part serial: ED0292
- Condition: Unlaced
- Location: L1 Door
- Part time: 4,087 hours, 3,181 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED L1 DOOR JAMMED AND WILL NOT OPEN.  MAINTENANCE INSPECTED AND FOUND THAT L1 DOOR SLIDE LACING CAME LOOSE.  MAINTENANCE REMOVED AND REPLACED DOOR SLIDE ASSY PER EMB AMM AND OPS CHECKED GOOD.
